# SDR VNAA2015070800007

- Difficulty date: July 8, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 28,181 hours, 28,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE BY PASSENGER DOOR AND SERVICE DOOR AND ORANGE FLOOR LIGHTS AT FRONT OF CABIN.  MAINTENANCE TROUBLESHOT, R & R VERTICAL EMERGENCY FLOOR LIGHT EXIT SIGN AT FORWARD LT WARDROBE AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
